# SDR CHQA201200023

- Difficulty date: January 22, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 25,858 hours, 21,337 cycles
- Engine: Allsn AE3007A
- Engine time: 23,292 hours, 23,420 cycles
- System (JASC): 3400 · Navigation System
- Part: Computer
- Part number: 7510100631
- Part serial: 04037347
- Condition: Faulty
- Location: Navigation
- Part time: 18,859 hours, 16,743 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE NAVIGATION 2 RADIO DASHED OUT DURING FLIGHT.  THE CREW DIVERTED TO KSDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NUMBER NAVIGATION COMPUTER.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
